# SDR CALA9700523

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68041
- Make and model: Doug DC-10-10
- Aircraft serial: 46900
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fairing
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 4.5 INCH CRACK IN NR 2 ENGINE FAIRING TRAILING EDGE PANEL WITH SECTION MISSING, RT SIDE.  THE TRAILING EDGE PANEL WAS REMOVED, A NEW PART WAS FABRICATED AND INSTALLED IAW SRM 54-32-02 AND 51-21-01.
